Authors: | Blagojević, Pavle Karasev, Roman |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | The Schwarz genus of the Stiefel manifold |
Journal: | Topology and its Applications |
Volume: | 160 |
Issue: | 18 |
First page: | 2340 |
Last page: | 2350 |
Issue Date: | 1-Dec-2013 |
Rank: | M22 |
ISSN: | 0166-8641 |
DOI: | 10.1016/j.topol.2013.07.028 |
Abstract: | In this paper we compute: the Schwarz genus of the Stiefel manifold Vk(Rn) with respect to the action of the Weyl group Wk:=(Z/2)k⋊Sk, and the Lusternik-Schnirelmann category of the quotient space Vk(Rn)/Wk. Furthermore, these results are used in estimating the number of critically outscribed parallelotopes around a strictly convex body, and Birkhoff-James orthogonal bases of a normed finite dimensional vector space. |
Keywords: | Inscribing and outscribing | Lusternik-Schnirelmann category | Schwarz genus |
Publisher: | Elsevier |
Project: | European Unionʼs Seventh Framework Programme (FP7/2007–2013)/ERC, Grant agreement No. 247029-SDModels Advanced Techniques of Cryptology, Image Processing and Computational Topology for Information Security ERC Advanced Research, Grant No. 267195 (DISCONV) Presidentʼs of Russian Federation, grant MD-352.2012.1 Russian government, project 11.G34.31.0053 |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.